# SDR AALA202310271770

- Difficulty date: October 21, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,028 hours, 37,736 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077203
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING RIGHT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0 NEEDS TO BE REPLACED AS PART OF THE MAJOR REPAIR BEING ACCOMPLISHED ON EA 347153 AND REPAIR INSTRUCTION R53112919004 ISSUE F. MAINTENANCE REPLACED CONTINUITY FITTING PER EA 347153 AND REPAIR INSTRUCTION R53112919004 ISSUE F.
